# SDR 29GA2020010600001

- Difficulty date: January 5, 2020
- Submitted: January 15, 2020
- Operation: Air carrier
- Aircraft: N336AG
- Make and model: Saab 340B
- Aircraft serial: 340B436
- Aircraft time: 38,398 hours, 42,904 cycles
- Engine: Ge CT79B
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Part serial: A4942
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SUPPLEMENTAL FLIGHT# 0142 FLL/FPO REPORT:AVIONICS SMOKE LIGHT ILLUMINATED IN CRUISE ( WITH ODOR)@7000'. RAN QRC/QRH 11-2, LIGHT WENT OUT DURING THE QRH POSSIBLY ONCE AVIONICS L&R WERE TURNED OFF. LIGHT REMAINED OFF UNTIL WE LANDED AND ROLL. THE LIGHT CAME BACK ON, AND WE STILL DIDN"T EXPERIENCE SMOKE OR ODOR AND OFF LOADED PAX. WE DECLARED AN EMERGENCY, AND CHOSE THE DESTINATION TO LAND IMMEDIATELY AT FPO. CORRECTIVE ACTION: PERFORMED FUALT ISOLATION IAW AMM 26-13-00-01, FOUND AVI SMOKE DETECTOR TEST FAILED , R&R AVI SMOKE DETECTOR IAW  SAAB 340 AMM 26-13-05-04, OPS CHECK GOOD RAN SYSTEM FOR 4HR NO DEFECTS
